# SDR 06FDEA1479

- Difficulty date: April 17, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT CENTER WING TANK TOP SURFACE FOUND WITH   CORROSION AT STRINGER 16 RBL 79.  REMOVED AS PER SRM 51-21-01 VOLUME II.  REWORKED AREA MEASURED: MATERIAL THICKNESS = 0.194", THICKNESS REMAINED = 0.158", MATERIAL REMOVED = 0.036".  FOUND WITHIN LIMIT AS PER DRAWING NR APB7441 AND SRM 57-20-00 VOLUME I FIGURE 12.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
